# SDR SIMA201014405

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 19,109 hours, 17,278 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523047409
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND TOOL MARKS ON INBOARD WEB OF FRAME 61 BETWEEN STRINGERS 16R AND 17R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH REPAIR TO THE FRAME 61 IAW EO EM-53MR-1556.  THE AIRCRAFT WAS RETURNED TO SERVICE.
